# SDR A6WA200840553

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 11,744 hours, 10,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "FLAPS FAIL" MESSAGE.  FLAPS FAILED AT 20 DEGREES.  COMPLIED WITH QRH.  LANDING WEIGHT WITHIN LIMITS (46,400 LBS), BRAKE TEMPERATURES NORMAL.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4.  FLAP SYSTEM RESET OK.  (S)
